# SDR AALA201707129030

- Difficulty date: July 11, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug MD 83
- Aircraft serial: 53614
- Aircraft time: 49,144 hours, 24,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT EMERGENCY LED FLASHLIGHT AT THE AFT TAILCONE JUMPSEAT DOES NOT FLASH.  REMOVED AND REPLACED FLASHLIGHT IAW AMM 25-60-00.  OPERATIONAL CHECKED GOOD.
